# SDR ASAA201805214688

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751012
- Condition: Damaged
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT BAFFLE UNDER THE TRANSITION PANEL AT BS 500D TO 500E, WAS FOUND TO HAVE OVERSIZED HOLES.  ACFT GROUNDED.   REMOVED AND REPLACEDTHE  BAFFLE ASSY IAW DWG 143A7505, REV -,  AND SRM 51-4002.
